Odd incongruent restricted disjoint covering systems

Paul Robert Emanuel

    Research output: Contribution to journalArticle

    Abstract

    This paper presents all known information on incongruent restricted disjoint covering systems with only odd moduli. The results in this paper formed part of the author's doctoral dissertation completed at Macquarie University.
    Original languageEnglish
    Pages (from-to)1239-1245
    Number of pages7
    JournalIntegers
    Volume12
    Issue number6
    DOIs
    Publication statusPublished - 2012

    Bibliographical note

    The article was originally published in 'Intergers : electronic journal of combinatorial number theory', Vol. 12A, No. A8, (2012), p.1-6.

    Keywords

    • Disjoint Covering Systems
    • Covering Systems
    • IRDCS

    Cite this